# SDR SWIA20230827

- Difficulty date: August 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 295.00 AND STGR 18L IS CORRODED.   (C-CHECK RO 11/4/2023)   REPLACED CORRODED CLIP P/N SH670-31969-2 WITH NEW. REF. CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-31550 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY
